# SDR UALA2010042001310

- Difficulty date: April 20, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 37,631 hours, 9,937 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 78941
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON SEAT 6H IS MISSING.  OTHER EMERGENCY LIGHT ON SEAT OPERATES NORMAL. REPLACED MISSING EMERGENCY LIGHT AT SEAT, OPS CK OK.
